Accessibility navigation


The logical form of universal generalizations

Drewery, A. (2005) The logical form of universal generalizations. Australasian Journal of Philosophy, 83 (3). pp. 373-393. ISSN 1471-6828

Full text not archived in this repository.

To link to this article DOI: 10.1080/00048400500191966


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Humanities > Philosophy
ID Code:7074
Publisher:Routledge

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation